Cartan connection of transversally Finsler foliation
Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 66 (2012) no. 1 Cet article a éte moissonné depuis la source Library of Science

Voir la notice de l'article

The purpose of this paper is to define transversal Cartan connectionof Finsler foliation and to prove its existence and uniqueness.
Keywords: Finsler metric, normal bundle, Cartan connection
@article{AUM_2012_66_1_a2,
     author = {Miernowski, Andrzej},
     title = {Cartan connection of transversally {Finsler} foliation},
     journal = {Annales Universitatis Mariae Curie-Sk{\l}odowska. Mathematica},
     year = {2012},
     volume = {66},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUM_2012_66_1_a2/}
}
TY  - JOUR
AU  - Miernowski, Andrzej
TI  - Cartan connection of transversally Finsler foliation
JO  - Annales Universitatis Mariae Curie-Skłodowska. Mathematica
PY  - 2012
VL  - 66
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUM_2012_66_1_a2/
LA  - en
ID  - AUM_2012_66_1_a2
ER  - 
%0 Journal Article
%A Miernowski, Andrzej
%T Cartan connection of transversally Finsler foliation
%J Annales Universitatis Mariae Curie-Skłodowska. Mathematica
%D 2012
%V 66
%N 1
%U http://geodesic.mathdoc.fr/item/AUM_2012_66_1_a2/
%G en
%F AUM_2012_66_1_a2
Miernowski, Andrzej. Cartan connection of transversally Finsler foliation. Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 66 (2012) no. 1. http://geodesic.mathdoc.fr/item/AUM_2012_66_1_a2/

[1] Alvarez Paiva, J. C., Duran, C. E., Isometric submersions of Finsler manifolds, Proc. Amer. Math. Soc. 129 (2001), no. 8, 2409-2417 (electronic).

[2] Kobayashi, S., Nomizu, K., Foundations of Differential Geometry, vol. I, Interscience Publishers, a division of John Wiley Sons, New York-London, 1963.

[3] Miernowski, A., A note on transversally Finsler foliation, Ann. Univ. Mariae Curie-Skłodowska Sect. A 60 (2006), 57-64.

[4] Miernowski, A., Mozgawa, W., Lift of the Finsler foliation to its normal bundle, Differential Geom. Appl. 24 (2006), no. 2, 209-214.

[5] Molino, P., Riemannian Foliations, Progress in Mathematics, 73, Birkhauser Boston, Inc., Boston, MA, 1988.

[6] Spiro, A., Chern’s orthonormal frame bundle of a Finsler space, Houston J. Math. 25 (1999), no. 4, 641-659.